Alert archive / Nevada / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 4, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at Jun 28, 2011, 7:12 PM PDT for Humboldt County, Nevada. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 7:12 PM PDT (02:12 UTC)
- Expired
- Jun 28, 2011, 7:30 PM PDT
- In force
- 18 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Humboldt County, NV
The radar
The Elko radar (KLRX), 171 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 2.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3408 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
654
WUUS55 KLKN 290212
SVRLKN
NVC013-290230-
/O.NEW.KLKN.SV.W.0004.110629T0212Z-110629T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
712 PM PDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL HUMBOLDT COUNTY IN NORTHWEST NEVADA...
* UNTIL 730 PM PDT
* AT 711 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EXTREME NORTH CENTRAL HUMBOLDT COUNTY...OR 17 MILES WEST OF
MCDERMITT...AND MOVING NORTH AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL NORTHERN HUMBOLDT COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4200 11806 4200 11790 4199 11789 4185 11795
4189 11818 4201 11815 4201 11807
TIME...MOT...LOC 0212Z 194DEG 42KT 4196 11803
$$
RCM1 follow-up statement
642
WWUS55 KLKN 290221
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
721 PM PDT TUE JUN 28 2011
NVC013-290231-
/O.EXP.KLKN.SV.W.0004.000000T0000Z-110629T0230Z/
HUMBOLDT NV-
721 PM PDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HUMBOLDT COUNTY
WILL EXPIRE AT 730 PM PDT...
THE SEVERE THUNDERSTORM IS MOVING OUT OF HUMBOLDT COUNTY...AND
SHOULD NO LONGER BE A THREAT AFTER 730 PM PDT.
&&
LAT...LON 4200 11806 4200 11790 4199 11789 4185 11795
4189 11818 4201 11815 4201 11807
TIME...MOT...LOC 0221Z 194DEG 42KT 4205 11791
$$
RCMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:15 PM PDT, 2 hours 57 minutes earlier.
Area forecast discussion, Jun 28, 4:15 PM PDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 415 PM PDT TUE JUN 28 2011 .SYNOPSIS...AN UNSEASONABLY STRONG STORM SYSTEM WILL PRODUCE SHOWERS AND THUNDERSTORMS ALONG WITH GUSTY WINDS THROUGH WEDNESDAY. AN UNUSUAL LATE JUNE COLD FRONT WILL BRING MUCH COOLER TEMPERATURES WEDNESDAY...WITH AFTERNOON TEMPERATURES FALLING BELOW NORMAL. EXPECT A WARMING TREND LATE THIS WEEK THROUGH THE WEEKEND. MONSOONAL MOISTURE IS EXPECTED TO INCREASE ACROSS THE GREAT BASIN NEXT WEEK. && .SHORT TERM...TONIGHT THROUGH THURSDAY. UNSEASONABLY INTENSE STORM SPINNING OFF THE CALIFORNIA COAST THIS AFTERNOON. VERY UNUSUAL TO SEE SOMETHING THIS STRONG THIS FAR SOUTH IN LATE JUNE. DYNAMIC LIFT ALREADY INCREASING ACROSS NW NEVADA WITH CLOUDS LOWERING/VIRGA INCREASING...AND OCCASIONAL LIGHTNING STRIKES. HAVE NOTICED A SUBTLE SLOWING OF THIS CYCLONE'S PROGRESSION AS IT IS QUITE CUTOFF FROM THE WESTERLIES. 558 DM UPPER LOW EXPECTED TO ONLY BE NEAR SAN FRANCISCO BY SUNRISE WEDNESDAY. TONIGHT...EXPECT THICKENING CLOUDS AND DEVELOPING SHOWERS MAINLY CONFINED TO HUMBOLDT COUNTY. OTHER LOCATIONS TO REMAIN DRY TONIGHT. WILL MAINTAIN WIND ADVISORY THROUGH 9 PM...WITH STRONGEST WINDS CONTINUING FROM TONOPAH TO ELY. ELY HAS REPORTED A PEAK GUST OF 58 MPH THIS AFTERNOON. WEDNESDAY...PACIFIC LOW SLOWLY DRIFTS TO NEAR TONOPAH BY EVENING. EXPECT DECENT DYNAMIC LIFT AND FRONTOGENESIS TO PROGESS ACROSS THE CWA WEDNESDAY...ALONG WITH A STRONG /FOR LATE JUNE/ COLD FRONT. SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED ALONG THE COLD FRONT. WITH THE SLOWER TIMING...IT APPEARS EASTERN NEVADA /FROM ELKO EASTWARD/ WILL HAVE SUFFICIENT TIME TO WARM UP BEFORE FRONTAL PASSAGE. MODELS DEVELOP A HEALTHY INSTABILITY AXIS AHEAD OF COLD FROPA...SO CONVECTION IS LIKELY AND WILL BE MONITORING RADAR TOMORROW FOR ANY STRONGER STORMS. QPF WILL BE LIMITED...WITH PRECIPITATION AMOUNTS CONFINED TO LESS THAN 0.10 INCH FOR MOST LOCALES. MUCH COOLER WEDNESDAY WITH MAX TEMPS FOR MOST VALLEYS FALLING BACK BELOW NORMAL INTO THE 70S. HAVE ISSUED ANOTHER WIND ADVISORY FOR WHITE PINE COUNTY FOR WEDNESDAY AFTERNOON AND EVENING. EXPECT PREFRONTAL S/SW WINDS TO BE STRONG...AVERAGING 30-40 MPH WITH GUSTS EXCEEDING 50 MPH ONCE AGAIN. SHOWERS/CONVECTION WANE WEDNESDAY NIGHT AS LOW WEAKENS AND RAPIDLY EJECTS EAST OF NEVADA. QUIET ZONAL FLOW QUICKLY REESTABLISHES THURSDAY WITH DRIER AIR...SUNSHINE...LESS WIND...AND PLEASANT HIGH TEMPERATURES MAINLY IN THE 70S. BT .LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. TYPICAL SUMMER WEATHER EXPECTED FOR THE GREAT BASIN IN THE LONG TERM. QUIET WEATHER WITH SEASONABLY WARM/HOT AFTERNOONS FRIDAY THROUGH THE HOLIDAY WEEKEND. MONSOONAL MOISTURE WILL INCREASE MONDAY THROUGH WEDNESDAY NEXT WEEK. FRIDAY THROUGH SUNDAY...VERY QUIET WEATHER WITH A WARMING TREND AS THICKNESSES CLIMB AND MONSOON ANTICYCLONE INCHES NORTH FROM THE FOUR CORNERS INTO UTAH. MOISTURE VERY LIMITED AS THIS OCCURS...AND ZEROED OUT ALL POP GRIDS THROUGH SUNDAY MORNING. AFTERNOON MAX TEMPS WILL WARM STEADILY...WITH VALLEYS MAINLY IN THE 80S FRIDAY...NEAR 90 SATURDAY...AND WELL INTO THE 90S ON SUNDAY. 592 DM UPPER HIGH IN SW UTAH EXPECTED TO BLOCK ANY APPRECIABLE MONSOON MOISTURE RETURN THROUGH SUNDAY. MONDAY...PATTERN SHIFTS AND STRONG MONSOONAL PATTERN EMERGES ACROSS THE DESERT SW. 12Z ECMWF SHIFTS UPPER HIGH EASTWARD TO WESTERN COLORADO...OPENING THE DOOR FOR SOUTHERLY FLOW AND MONSOONAL MOISTURE TO BEGIN INCREASING ACROSS NEVADA. APPEARS THAT THE TROPICAL CYCLONE DEVELOPING OVER THE BAY OF CAMPECHE/GULF OF MEXICO WILL BE THE CATALYST FOR THIS YEAR'S MONSOON. PREFERRED ECMWF MODEL DIRECTS THE REMNANTS OF THIS TROPICAL SYSTEM AROUND THE UPPER RIDGE...INTO NE MEXICO FRIDAY...TEXAS BIG BEND/CHIHUAHUA MEXICO SATURDAY...AND INTO SOUTHERN ARIZONA/SONORA ON SUNDAY. ONCE UPPER HIGH SHIFTS EASTWARD...MOISTURE IN ARIZONA WILL BE FREE TO FLOW NORTH INTO THE GREAT BASIN. FIRST MENTIONABLE POPS IN THE GRIDS ARE FOR MONDAY...WITH ONLY MINIMAL SLIGHT CHANCES FOR THUNDERSTORMS IN THE AFTERNOON NEAR THE CENTRAL NEVADA CONVERGENCE ZONE /ALONG AND SOUTH OF U.S. HIGHWAY 50/. CHANCES FOR RAIN/THUNDERSTORMS SHOULD ONLY INCREASE TUESDAY AND WEDNESDAY...AS MONSOON MOISTURE FLUX IS MAINTAINED FROM ARIZONA/SONORA AROUND 590 DM UPPER HIGH IN COLORADO/NEW MEXICO. RAIN CHANCES WILL BE BEST ACROSS WHITE PINE COUNTY OF COURSE...AND FUTURE SHIFTS WILL NEED TO RAISE PRECIPITATION CHANCES FURTHER ONCE ALL MODELS GRASP THIS COMING PATTERN CHANGE. BT && .AVIATION...STRONG S/SW WINDS WILL CONTINUE AT ALL TAF SITES INTO THIS EVENING AS UNSEASONABLY STRONG STORM SYSTEM APPROACHES NORTHERN CALIFORNIA. STRONGEST WINDS WILL CONTINUE AT KTPH AND KELY...WHERE GUSTS OF 45-50 KTS ARE LIKELY ALONG WITH AREAS OF BLDU. GUSTS NEAR 35 KTS AT KEKO...MUCH LESS WIND AT KWMC. LOWERING CLOUD CEILINGS AND VCSH AT KWMC THROUGH 12Z WED...ALL OTHER SITES DRY THROUGH TONIGHT. UNSEASONABLY STRONG COLD FRONT IS EXPECTED TO PRODUCE -SHRA/-TSRA AND GUSTY WINDS NEAR ALL TAF SITES WEDNESDAY. BT && .FIRE WEATHER...CRITICAL FIRE WEATHER CONDITIONS IN PROGRESS AS EXPECTED MAINLY SOUTH OF I-80 WITH STRONG S/SW WINDS COMBINING WITH RH OF 5-10%. WILL MAINTAIN RED FLAG WARNING FOR ZONES 454/455/457 THROUGH 9 PM. WINDS WILL REMAIN QUITE BREEZY OVERNIGHT WITH AT LEAST SOME RH RECOVERY. ISOLATED LIGHTNING STRIKES POSSIBLE FOR ZONE 467 THROUGH TONIGHT. HAVE ISSUED ANOTHER RED FLAG WARNING FOR ZONE 455/WHITE PINE COUNTY FOR WEDNESDAY. STRONG S/SW PREFRONTAL WINDS WILL PERSIST ACROSS ZONE 455 THROUGH MUCH OF WEDNESDAY. MIN RH VALUES MORE MARGINAL NEAR 13-16% BUT WINDS WILL BE STRONG AVERAGING 30-40 MPH. STRONG COLD FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS AFFECTING ALL ZONES WEDNESDAY. CWR WILL BE QUITE LOW...WITH LIMITED QPF AND MOST LOCATIONS RECEIVING LESS THAN 0.10 INCH. NONETHELESS...EXPECT INCREASED LAL AS THIS FRONT PASSES WEDNESDAY AND WEDNESDAY EVENING. BT && .HYDROLOGY...LAMOILLE CREEK IS STILL HOLDING STEADY AT MINOR FLOOD STAGE LEVEL...WITH CONTINUING HIGH FLOWS FOR THE NEXT FEW DAYS. ON THE HUMBOLDT MAIN STEM...SLOW MOVING CREST WILL MOVE FROM DOWNSTREAM OF DEETH TOWARD ELKO. NOT CLEAR AT THIS TIME IF IT WILL FLOOD BUT DOES NOT LOOK LIKE IT WANTS TO. FURTHER DOWN TOWARD CARLIN AND PALISADES THE CREST IS ABOVE ACTION STAGE AND SO ISSUING STATEMENTS ON IT. EVEN FURTHER DOWN AT BATTLE MOUNTAIN AND COMUS THE RIVER IS IN FLOOD AND WILL REMAIN SO. AGAIN THE WAVES ALONG THE RIVER MOVE VERY SLOWLY SO STAY TUNED. SOUTH FORK HUMBOLDT...WATER RELEASES FROM THE DAM APPEAR TO HAVE DECREASED FROM MONDAY AND SO THE RIVER STAGE HEIGHT IS DOWN. THIS IS MOST LIKELY DUE TO DRAMATICALLY REDUCED SNOW PACK. BB && .LKN WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM PDT THIS EVENING FOR EXTREME EASTERN ELKO COUNTY...NORTHERN NYE COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY... SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY...WHITE PINE COUNTY. RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHERN NYE COUNTY... SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...WHITE PINE COUNTY. RED FLAG WARNING FROM 11 AM TO 8 PM PDT WEDNESDAY FOR WHITE PINE COUNTY. WIND ADVISORY FROM 11 AM TO 8 PM PDT WEDNESDAY FOR WHITE PINE COUNTY. && 98/99/99/98/98
Hazardous weather outlook, Jun 28, 5:07 PM PDT, 2 hours 5 minutes before
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
In the hours before
Special weather statement, Jun 28, 4:59 PM PDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
459 PM PDT TUE JUN 28 2011
NVZ030-290030-
HUMBOLDT COUNTY NV-
459 PM PDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUMBOLDT COUNTY
UNTIL 530 PM PDT...
AT 454 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 20 MILES SOUTHWEST OF DUFFERENA...MOVING NORTH AT
45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
DUFFERENA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4200 11896 4200 11880 4157 11902 4159 11934
4183 11935 4184 11933 4199 11934 4200 11932
4201 11897
TIME...MOT...LOC 2358Z 194DEG 39KT 4167 11920
TURNERSpecial weather statement, Jun 28, 6:32 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
632 PM PDT TUE JUN 28 2011
NVZ030-290200-
HUMBOLDT COUNTY NV-
632 PM PDT TUE JUN 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUMBOLDT COUNTY UNTIL
700 PM PDT...
AT 629 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF KINGS RIVER VALLEY...MOVING
NORTH AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
KINGS RIVER VALLEY...
&&
LAT...LON 4201 11786 4199 11771 4146 11820 4152 11842
4201 11842
TIME...MOT...LOC 0132Z 199DEG 43KT 4158 11827
RCMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 6:32 PM PDT | Special Weather Statement | LKN | Humboldt | 28 min |
| Jun 28, 6:41 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 34 min |
| Jun 28, 8:50 PM PDT | Special Weather Statement | LKN | 40 min | |
| Jun 28, 10:59 PM PDT | Special Weather Statement | LKN | 46 min | |
| Jun 29, 12:19 AM PDT | Special Weather Statement | LKN | 26 min | |
| Jun 29, 1:05 AM PDT | Special Weather Statement | LKN | 25 min | |
| Jun 29, 1:17 AM PDT | Severe Thunderstorm Warning | LKN | Humboldt | 28 min |
| Jun 29, 1:39 AM PDT | High Wind Warning | LKN | White Pine | 18 hr |
| Jun 29, 1:39 AM PDT | Wind Advisory | LKN | Elko | 18 hr |
| Jun 29, 1:44 AM PDT | Special Weather Statement | LKN | Humboldt | 61 min |
| Jun 29, 8:19 AM PDT | Special Weather Statement | LKN | 41 min | |
| Jun 29, 9:12 AM PDT | Special Weather Statement | LKN | 48 min | |
| Jun 29, 11:33 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 42 min |
| Jun 29, 12:19 PM PDT | Special Weather Statement | LKN | 26 min | |
| Jun 29, 12:42 PM PDT | Special Weather Statement | LKN | 48 min | |
| Jun 29, 1:56 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 49 min |
| Jun 29, 3:03 PM PDT | Special Weather Statement | LKN | 42 min | |
| Jun 29, 3:16 PM PDT | Special Weather Statement | LKN | 44 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.